# SDR JJBA20211011033

- Difficulty date: October 11, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FASTENERS REQUIRE REMOVAL AND INSTALLATION ON LH AND RH PYLON YOKES UPPER FLANGE. REMOVED EXISTING FASTENERS FROM BOTH #1 AND #2 PYLON SPAR II YOKE. REWORK TO BOTH #1 AND #2 PYLON SPAR II YOKE RIVET HOLES BY INSTALLING BUSHLOC BUSHINGS
